# SDR REXA2013122102234

- Difficulty date: December 21, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 14,353 hours, 9,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT & RIGHT EMERGENCY LIGHTS DAMAGED.  INSTALLED EMERGENCY LIGHTS IAW AMM 33-51-01-400-801.
